i know this is probably complete BS but my buddy said his college roomate gained 1 1/2 inches in 2 months. it garuntees 3-6 inches in 4 months i doubt that but i just wanted some feedback and info if anyone had an opinion
01-17-2006, 05:33 PM #1
01-17-2006, 05:48 PM #2Originally Posted by generalpride66
Once your plates are closed, you cannot grow anymore."I'm special, you're special. We are all just a bunch of special fcukers!" - Stifler
01-17-2006, 06:28 PM #3
01-17-2006, 07:00 PM #4
01-17-2006, 07:02 PM #5
01-17-2006, 09:08 PM #6
01-17-2006, 10:06 PM #7
01-17-2006, 10:07 PM #8
01-17-2006, 11:35 PM #9
01-18-2006, 02:50 AM #10
Unfortunately I can't find the ingredients of this super product. They calim that it increases growth hormone.
So, there are 2 possibilities:
1.) It actually contains growth hormone. In that case it would need to be injected and as aconsequence the cartilage will grow in your face (nose, ears etc) and you will look like jumbo the elefant. Just look at some bodybuilding freaks who have severly abused growth hormone over a longer period. They look like little monsters. (sorry, didn't want to insult anybody).
2.) It has a formula that should help to increase endogen GH secretion. Clamis have been made that Arginine / Ornithine / Glutamine before bed should improve GH. IMHO it is more than questionable that these amino acids can elevate GH to a significant level that would lead to cartilage growth.
10-19-2008, 04:14 AM #11
Here are the results
This is not a Herbal medicine rather it looks like HGH (Human Growth Harmone).
Please do not buy www.HeightGainer.com pills and use it unless your doctor recommends to use HGH Harmone for speical cases.
I am not sure about gaining height but i have ruined my life completely just paying $100 to this company and they do not respond to any queries you have.
These pills wouldn't show chnages immediately rather like Slow poision pills and would scare you hell out of you.
I was a healthy man before and i have been suffering the following medical conditions after using this medicine
1) Curvical Spondilities
2) Elivated Cholostrol
3) Elivated Liver numbers would cause liver damaze
4) Arthirities ( Joint pains all over the body ),finger size increased,knee joint pains,shoulder pains
4) Hearth rythim changes ( Parkinson white syndrome )
5) Depression,Anxiethy, Sleeping disorders
6) Central Nervous System damaze (response time reduced, body trembles)
7) Body weight changes and would cause loosing natural movements, cell damazes due to liver inability to
remove toxins in the body
8) Head size becomes larger and result neck problems, brain changes and appearence changes.
I can't explain how much damaze these pills caused in life and i beg you guys, please be wise before using these pills.
10-19-2008, 04:44 AM #12
- Join Date: Nov 2007
- Location: Sydney, NSW, Australia
- Age: 27
- Posts: 1,337
- Rep Power: 0
04-23-2013, 01:17 PM #13
04-23-2013, 01:27 PM #14
04-23-2013, 01:27 PM #15
04-23-2013, 01:28 PM #16